# SDR REXA200600036

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 5,140 hours, 4,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN SELECTING GEAR DOWN MAINS SHOWED DOWN AND LOCKED NOSE SHOWED IN RED.  EMERGENCY DECLARED, RAH FOLLOWED WITH UNEVENTFUL LANDING.  MAIN PULLED PSEUDO CODES AND PERFORMED OPERATIONAL AND FUNCTIONAL CHECKS PER AM WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
